Quantitative non-geometric convergence bounds for independence samplers

Roberts, Gareth O., Rosenthal, Jeffrey S. . Methodology and Computing in Applied Probability 2011. 13 (2) :391-403

Locate this article in:

Bibtex

@article{CIS-256130,
  Author = {Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {Quantitative non-geometric convergence bounds for independence samplers},
  Journal = {Methodology and Computing in Applied Probability},
  Volume = {13},
  Number = {2},
  Year = {2011},
  Pages = {391--403},
  Keywords = {Markov chain, MCMC}
}

Similar articles